首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:On the extension of inverse Lindley distribution
  • 本地全文:下载
  • 作者:Vikas Kumar Sharma ; Pragya Khandelwal
  • 期刊名称:Journal of Data Science
  • 印刷版ISSN:1680-743X
  • 电子版ISSN:1683-8602
  • 出版年度:2017
  • 卷号:15
  • 期号:2
  • 页码:205-220
  • 出版社:Tingmao Publish Company
  • 摘要:In this paper, we proposed another extension of inverse Lindley distribution, called extended inverseLindley and studied its fundamental properties such as moments, inverse moments, mean deviation,stochastic ordering and entropy. The flexibility of the proposed distribution is shown by studyingmonotonicity properties of density and hazard functions. It is shown that the distribution belongs to thefamily of upside-down bathtub shaped distributions. Maximum likelihood estimators along withasymptotic confidence intervals are constructed for estimating the unknown parameters. An algorithm ispresented for random number generation form the distribution. The property of consistency of MLEshas been verified on the basis of simulated samples. The applicability of the extended inverse Lindleydistribution is illustrated by means of real data analysis.
  • 关键词:Extended inverse Lindley distribution; upside-down bathtub shaped hazard rate;Moments; Maximum likelihood estimation.
国家哲学社会科学文献中心版权所有